On an Almost C(α)-Manifold Satisfying Certain Conditions on the Concircular Curvature Tensor
Pure and Applied Mathematics Journal
Volume 4, Issue 1-2, January 2015, Pages: 31-34
Received: Mar. 10, 2015;
Accepted: Mar. 18, 2015;
Published: Apr. 11, 2015
Views 4147 Downloads 195
Mehmet Atçeken, Gaziosmanpasa University, Faculty of Arts and Sciences, Department of Mathematics, Tokat, Turkey
Umit Yildirim, Gaziosmanpasa University, Faculty of Arts and Sciences, Department of Mathematics, Tokat, Turkey
Follow on us
We classify almost C(α)-manifolds, which satisfy the curvature conditions (Z ) ̃(ξ,X)R=0, (Z ) ̃(ξ,X) (Z ) ̃=0, (Z ) ̃(ξ,X)S=0 and (Z ) ̃(ξ,X)P=0, where (Z ) ̃ is the concircular curvature tensor, P is the Weyl projective curvature tensor, S is the Ricci tensor and R is Riemannian curvature tensor of manifold.
Almost C(α)-Manifold, Concircular Curvature Tensor, Projective Curvature Tensor
To cite this article
On an Almost C(α)-Manifold Satisfying Certain Conditions on the Concircular Curvature Tensor, Pure and Applied Mathematics Journal. Special Issue: Applications of Geometry.
Vol. 4, No. 1-2,
2015, pp. 31-34.
C. Özgür and M. M. Tripathi, On P-Sasakian manifolds satisfying certain conditions on the concircular curvature tensor, Turkish Journal of Math. , 31(2007), 171 – 179.
D. E. Blair, J. S. Kim and M. M. Tripathi, On concircular curvature tensor of a contact metric manifold, J. Korean Math. Soc. 42(2005), 883-892.
D. Janssens and L. Vanhecke, Almost contact structure and curvature tensors, Kodai Math.J., 4(1981), 1-27.
D. Perrone, Contact Riemannian manifolds satisfying R(X, ξ)•R = 0, Yokohama Math. J. 39 (1992), 2, 141-149.
K. Yano and M. Kon, Structures on manifolds, Series in Pure Math., Vol. 3, Word Sci., (1984).
K. Yano, Concircular geometry I. Concircular transformations, Proc. Imp. Acad. Tokyo 16 (1940), 195-200.
M. M. Tripathi and J. S. Kim, On the concircular curvature tensor of a (κ, µ)-manifold, Balkan J. Geom. Appl. 9, no.1, 104 - 114 (2004).
Z. I. Szabo, Structure theorems on Riemannian spaces satisfying R(X, Y).R = 0, the local version, Diff. Geom., 17(1982), 531-582.